# SDR UPS98225877

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 211-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-111-01.00-01) ON INTERCOSTAL BS 211.8 TO 219.8, LBL 25, WL 176.  CORROSION REWORK OUT OF LIMITS IAW SRM 53-10-1.  REPLACED INTERCOSTAL STA 211.8 TO 219.8, LBL 25, WL 176 IAW SRM 51-20-1, 51-30-2, 51-10-3.
